Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Tickling sensation in chest. Related to anxiety, stress?

I have a tickling sensation in my chest it doesn t occur often but when it does it s very annoying. I do suffer from stress and anxiety and have had serious palpitations in the past and on a frequent basis I have a tight unconfortable chest though this sensation is relatively new I m wondering whether its something disconnected from anxiety and stress ?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. It is probably related to your anxiety. Anxiety can provoke the sympathetic system and it cause heart to beat fast. However, it is useful to check your heart beat by your doctor and also to see if it is necessary to take an ECG. In some people anxiety can stimulate heart to beat irregular. Some people who have irregular heart beat experience more anxiety as well. So it is necessary to check by your doctor about this issue. I wish you a good health.
Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor